Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nontoral pinched Anosov maps


Author: David Fried
Journal: Proc. Amer. Math. Soc. 82 (1981), 462-464
MSC: Primary 58F15
DOI: https://doi.org/10.1090/S0002-9939-1981-0612740-8
MathSciNet review: 612740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show Anosov maps satisfying a certain spectral property can arise on nilmanifolds of any nilpotent degree, settling a conjecture of Brin.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15

Retrieve articles in all journals with MSC: 58F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0612740-8
Article copyright: © Copyright 1981 American Mathematical Society